# SDR DLL10960786

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Seal
- Condition: Torn
- Location: C 1 Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD BEATING NOISE ABOVE FWD CARGO DOOR AND LOUD AIR NOISE IN LOWER GALLEY.  FLIGHT RETURNED TO ATL.  FOUND SECTION OF C-1 DOOR SEAL BLOWN.  REPLACED SECTION OF SEAL, PRESS NORMAL.
